Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strictly hypoelliptic second order differential operators

Author: Kazuhiro Yamamoto
Journal: Proc. Amer. Math. Soc. 85 (1982), 187-191
MSC: Primary 35H05; Secondary 35S05
MathSciNet review: 652439
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall show strict hypoellipticity of some second order differential operators which are generalized equations considered by Hörmander, Oleinik and Radkevič, using localized energy inequalities.

References [Enhancements On Off] (What's this?)

  • [1] Lars Hörmander, Hypoelliptic second order differential equations, Acta Math. 119 (1967), 147–171. MR 0222474
  • [2] Lars Hörmander, Fourier integral operators. I, Acta Math. 127 (1971), no. 1-2, 79–183. MR 0388463
  • [3] O. A. Oleinik and E. V. Radkevič, Second order equations with non-negative characteristic form, Amer. Math. Soc., Providence, R.I., 1973.
  • [4] Kazuhiro Yamamoto, Hypoelliptic second-order differential operators with complex coefficients, Studies in analysis, Adv. in Math. Suppl. Stud., vol. 4, Academic Press, New York-London, 1979, pp. 123–133. MR 546804

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35H05, 35S05

Retrieve articles in all journals with MSC: 35H05, 35S05

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society